W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RMT261412 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
02/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B7: medical history includes but is not limited to: hypercholesterolemia, hypertension, d10: no medications listed for patient, aspirin is the only antiplatelet/anticoagulant the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states; adverse events that may occur and / or require intervention include but are not limited to: endoleak, aneurysm enlargement, embolization (micro and macro) with transient or permanent ischemia w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2014, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 54mm in diameter and was implanted with gore® excluder® aaa endoprostheses.The patient tolerated the procedure and was discharged from the hospital on (b)(6), 2014.On march 4, 2015, the patient underwent follow-up computed tomography angiography (cta) which determined the maximum diameter of the aortic aneurysm/lesion measured 51mm.On february 8, 2022, the patient underwent follow-up ultrasound which determined the maximum diameter of the aortic aneurysm/lesion measured 49mm and a type ii endoleak, not related to device or procedure.On october 25, 2023, the patient underwent follow-up ultrasound which determined the maximum diameter of the aortic aneurysm/lesion measured 56mm.On (b)(6), 2023, the patient underwent reintervention this date and embolization a lumbar artery the endoleak was performed.The patient tolerated the procedure and was discharged to home on (b)(6) 2023.Embolization resolved the endoleak.